It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Teen Health Message Board

  • urgent help!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-12-2003, 09:59 AM   #1
    Titan
    Newbie
     
    Join Date: Oct 2003
    Posts: 1
    Titan HB User
    Post urgent help!

    hi guys

    please help me i dont no wats going on


    im a learning disabled 17 yr old boy.

    a while ago (like a few months ago )


    i took 4 tescoes ibuprofen 200mg tablets coz i wasnt happy with life any more.

    i had taken a viagra blue tablet a few days before.

    since then i have been on holiday and come bak now.

    i have been throwing up for a while, but the doctor gave me sum metaclopramide / glaviscol to stop me throwng up.

    by the way i had pink bismuth (pepto bismol) while i was on holiday in florida to stop me throwing up.

    it is now aproximately 2 months after then.

    i have stoped throwing up

    but i have a back pain , ocasionaly very mild pain under righ t ribs (now more or less gone) pain in the midle where ribs right and left meet, slight feeling sick feeling, a cold ish sensation on right side of ribs and have like a pale brown collored poop. i am very scared about this.

    plz help me i am very scared.

    Adam


     
    Sponsors Lightbulb
       
    Old 10-12-2003, 05:03 PM   #2
    The only name not taken
    Senior Veteran
    (male)
     
    Join Date: Sep 2003
    Location: Australia
    Posts: 686
    The only name not taken HB User
    Post

    Well, again I dont think anyone here is qualified to help u.

    But the amount of symptoms your experincing isn't normal for a simple sickness. I would REALLY suggest you see your doctor and make a list before hand of everything that u think is worng, and I mean EVERYTHING!

    If the doctor continues to put u on medication, get a second oppinion, ocs alot of the time a doctor will just cram u full of meds without any thought of the effects multiple meds can have.

    Also, look up some info on the net about the different meds your on, and see if they CAN'T be mixed with others, or if they cause any side effects.

    Also, u sound pretty young. A FEW, not all, of the feelings your geting could be hormonal, but I not very confident in the assumption.

    But, If u ever feel something is REALLY wrong, dont be scared to go to the Doctor.
    __________________
    [-]Better To Die On Your Feet, Then Live On Your Knees[-]

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    can birth control pill cause frequent/urgent urination atwitsend321 Urology 9 02-05-2011 10:26 AM
    Daughter has frequent/urgent urination atwitsend321 Urology 2 03-15-2009 05:31 AM
    Do all urgent cares treat you bad??? swtsarah222 Pain Management 7 02-17-2009 07:16 PM
    trip to urgent care, is flexeril safe with percocet sammyo1 Pain Management 16 04-23-2008 11:03 AM
    ER or Urgent Care? awsam007 Pain Management 8 12-03-2007 06:20 AM
    Urgent Care...joke! Llama Bipolar Disorder 15 10-18-2007 09:26 AM
    question about Urgent Care Centers vital General Health 2 08-14-2006 07:49 PM
    kidney stones and urgent care lizzy76 Kidney Disorders 2 04-05-2006 03:56 AM
    Ok..After another urgent care visit!!!! strong_one High & Low Blood Pressure 9 01-14-2005 12:17 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:26 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!